MathSciNet Relay Station
MathSciNet bibliographic data
MR2740568 92D30 (34K20 92C60)
Liu, Shengqiang; Wang, Lin Global stability of an HIV-1 model with distributed intracellular delays and a combination therapy. Math. Biosci. Eng. 7 (2010), no. 3, 675–685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement